A female asked:
Disclaimer

my period stopped after 2 really heavy bleeding days. it normally lasts 6-7 days. first month on birth control pill. any ideas why my period stopped?

1 doctor answer
Dr. Julan Crane
25 years experience Pediatrics
Period: it is normal to have changes in your period while adjusting to the birth control.
Answered on Jan 6, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Yes: Kindly see your doctor/gynecologist what you described requires medical attention, best wishes
1
1 thank
A 21-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Period: If you have recently sopped an oral contraceptive, it can take a cycle or two to get back to normal pattern. If you are sexually active always possibl ... Read More
A 17-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Likely: From what you described you are unlikely to be pregnant. If you do not wish to be pregnant, use contraception all the time, every time. You may consid ... Read More
A 28-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Start pill : Simply start taking your birth control.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month